# SDR C77A20150305006

- Difficulty date: March 2, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 21,038 hours, 12,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005661003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT AFT FLOOR SILL, PN 170-05661-003, HAS CORROSION BETWEEN FRAME 17 & 18,  X=5064 - 5323, Y=1066.8 TO 1270.  BLENDED CORRODED AREA IAW SRM 51-10-03 & 51-12-01 ON WO 14680921H4 IAW ETD 2015-170-016753A & EO E175-5300-101 REV IR WO 1834324.
